# SDR DALA2024082208346

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,884 hours, 32,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0510791) FUSELAGE / SKIN, SKIN DOUBLER AND BULKHEAD CHORD STA 500H TO 540 & S-26L TO S-26R / CORROSION, CRACK. REPAIRED PER ERA 619586-14.
